MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722LNAL
Medical Device Problem Codes Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had insulin pump error alarm.Customer stated that the buttons were hard to work.Customer stated that the insulin pump was slower during rewind.Insulin pump screen was scratched and affect visibility.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed displacement test, rewind test and self test.Device received with intermittent button response due to flattened express bolus, esc, act, up and down button dome switch.No button error alarm during testing.No unlocked j2/lcd keypad connector.No unexpected rewind anomalies noted.Device received with minor scratched lcd window, scratched reservoir tube window and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.(b)(4).

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10216872
Report Number2032227-2020-139602
Device Sequence Number3233677
Product Code OYC
UDI-Device Identifier00613994409539
UDI-Public(01)00613994409539
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722LNAL
Device Catalogue NumberMMT-722LNAL
Device Lot NumberA3722LNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2020
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer07/27/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR